RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 1  


Expression of the Riemann tensor of a submanifold defined by a system of equations in Euclidean space
Yu. A. Aminov
3
Asymmetric decompositions of Abelian groups
T. O. Banach, I. V. Protasov
10
Interpolation and integral norms of hyperbolic polynomials
È. S. Belinskii
20
Vahlen theorem for two-dimensional convergents
V. A. Bykovskii
30
Selberg's one-dimensional sieve with Buchstab weights of new type
E. V. Vakhitova
38
The sharp Jackson inequality in the space $L_p$ on the sphere
D. V. Gorbachev
50
Systems of matrix linear differential equations of first order
V. P. Derevenskii
63
A topological structure on a set of continuous functions with various domains
S. A. Drozdovskii
76
Optimality conditions in extremal problems with nonregular inequality constraints
A. F. Izmailov
89
Geometric properties of Fréchet spaces and selection of basis sequences
V. P. Kondakov
102
Transformational antiatomic characteristic of ordered sets
E. S. Lyapin
112
Generalized Hermann theorems and conformal holomorphic submersions
S. I. Okrut
120
Solution of Hilbert's problem for an annulus in a specific case and its application to an explosion problem
R. B. Salimov, N. K. Tuktamyshov
135
First mixed problem for a parabolic difference-differential equation
A. L. Skubachevskii, R. V. Shamin
145

Brief Communications
Variational principle for semiclassical fermions
A. E. Ruuge
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019